# SDR CA970421081

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT2
- Condition: Spray Cut
- Location: Leading Edge
- Part time: 1,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADE HAD SPRAY CUT DAMAGE.
